# SDR DALA2017063005078

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE THAT ATTACH FUSELAGE TO CUSP ANGLE BTW LONGS 18L-19L, BTW STA Y=889-908. ANGLE WAS REPLACED PER SRM 53-20-51-01 AND DWG 9910151 ITEM -117. MEASURED (UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR 5 FIG 3 SHEET 1 AND 2. THE ORIGINAL THICKNESS ON CUSP ANGLE LT IS .080" AND REMAINING THICKNESS .054 ",THEREFORE OUTSIDE LIMITS PER SRM 53-00-00-1A FIG 103 SHEET 1.
